| Model Number |
RA002-4545SLR |
| Medical Device Problem Codes |
Break (1069); Degraded (1153); Mechanical Problem (1384); Structural Problem (2506); Failure to Advance (2524)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that when the rod was removed from the patient there was obvious pistoning/movement in the rod which may have been brought on by the use of force and the mallet.An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted no force during force testing.Additionally, the rod was unable to be further disassembled and the drive pin was unable to be examined.The o-ring was found to be damaged as it was noted to be thinner and it was deemed to be compromised.Due to the compromised sealing mechanism, debris was observed on the components.No additional information is available.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
Updated section: h6- component codes and device code.
Additional Manufacturer Narrative
Corrected section h6- device code.
Event or Problem Description
No additional information provided.